MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a selenia dimensions procedure the c-arm continued to rotated after the button had been released.A field engineer examined the equipment and determined that the c-arm button was sticking for which it was replaced and the symptoms disappeared.The system met the manufacturer´s specifications.
 
Additional Manufacturer Narrative
An investigation was performed: on (b)(6) 2024, the customer reported that the c-arm was continuing to rotate after the switch was released.The field engineer (fe) was dispatched to the customer site and found the c-arm rotation button was sticking.The fe replaced the control insert switches to resolve the issue.No patient or user injury was reported.The fe returned to the customer site and found the rotary switch was sticking.The fe replaced the rotary switch to resolve the issue.The control insert switches and rotary switch were not returned for further investigation.The control inserts were 2,039 days old at the time of replacement and the rotary switch was 584 days old.Further investigation could not be performed as the parts were not returned.Based on a review of the complaint, the likely cause of the uncommanded movement is due to an issue with the rotary switch.Likely causes for uncommanded motion can include wear and tear to the rotary switch.The rotary switch was not returned therefore further investigation could not be performed.Due to the limited information provided and lack of part return, the root cause of the failure could not be determined.Conclusion: based on a review of the complaint, a capa is not needed at this time as there was no patient or user harm.Additionally, the risk is considered very low based on the occurrence.Future events will be monitored and trended.Complaint confirmed: no device history record (dhr) review: the complaint review identified the failing control and rotary switches were not original to the system therefore, the dhr was not reviewed.System product code: sdm-sys-6000-3d serial number: (b)(6) system manufacture date: 10/10/2016 system installation date: (b)(6)2016 unique device identified(b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
san jose 20102
MDR Report Key18705970
Report Number1220984-2024-00014
Device Sequence Number6275957
Product Code OTE
UDI-Device Identifier15420045510760
UDI-Public(01)15420045510760(11)161010
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-3D
Device Catalogue NumberSDM-SYS-6000-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown